# SDR UIEA2022081200854

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 315T4014156A
- Part serial: 000032
- Condition: Bulged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.2 ENG - RH C-DUCT INNER SURFACE BULGED & DELAMINATION REPLACEMENT
